Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

See all formats and pricing
More options …
Volume 7, Issue 1


On a Nonlocal Boundary Value Problem for Second Order Nonlinear Singular Differential Equations

A. Lomtatidze
  • Department of Mathematical Analysis, Faculty of Natural Sciences of Masaryk University, Janackovo nam. 2a, 662 95 Brno, Czech Republic. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ L. Malaguti
  • Dipartimento di Matematica, Universita di Modena, Via Campi 213/B, 41100, Modena, Italy. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-18 | DOI: https://doi.org/10.1515/GMJ.2000.133


Criteria for the existence and uniqueness of a solution of the boundary value problem

are established, where ƒ :]a, bR 2R satisfies the local Carathéodory conditions, and μ : [a, b] → R is the function of bounded variation. These criteria apply to the case where the function ƒ has nonintegrable singularities in the first argument at the points a and b.

Key words and phrases.: Second order singular equation; nonlocal boundary value problem

About the article

Received: 1998-10-17

Published Online: 2010-02-18

Published in Print: 2000-03-01

Citation Information: Georgian Mathematical Journal, Volume 7, Issue 1, Pages 133–154, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2000.133.

Export Citation

Comments (0)

Please log in or register to comment.
Log in